About 10 yrs ago I expirimented with DHEA. I took 300mg a day (it was a lot more expensive back then, otherwise I ould have gone for 1gr), and w/o any changes to diet and gym routine I dropped 20 lbs of fat in 5 weeks (no cardio). I had been training regulalry for about 10 years at the time, but I had started to gain some fat over a few years. The results in body composition were so astounding that I was accused of using steroids shortly after, and found myself on the Air Forces "random" drug testing every 6 months! LOL
Fast forward to now.. 10 years of desk work as a civilian, and I've got out of shape. I started working out again, so of course I try the DHEA since it had worked so well for me then (I know it's not very popular now, but it worked wonders for me back then). I added 6-oxo at 600mg and to my supplements as well.
After a week of adding the 6-oxo in the evening, I started experiencing these sides:
night sweats, headaches, lethargy yet shallow sleep (I am beat and go to bed much earlier then usual, yet wake up several times throughout the night).
These are sides seen with some anabolic steroids, and my mother pointed out that they sound like menopause (pretty funny). My guess is it's from low estrogen due to the 6-oxo. But I have not been able to find anyone with similar sides from it, and everyone who uses it with dhea seems to use the 7keto dhea.
Any thoughts? Anyone have similar experiences?